# SDR SWAA2013100220693

- Difficulty date: September 22, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 33,237 hours, 21,392 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: SR09530291
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WINDOW PAN AFT UPPER FLANGE CRACKED BETWEEN BS 832 TO BS 851.  REPAIRED ANGLE IAW DRAWING & SRM.
